Great tasting grape flavour, sugar free relief from cough and cold symptoms including:- Dry irritating cough.- Nasal and sinus congestion.- Blockedrunny nose.- Itchy, watery eyes.- Sneezing.
|5 - 10 Years
||Active Ingredients; Each 5mL contains: Brompheniramine Maleate 2mg; Phenylephrine Hydrochloride 5mg;
Dextromethorphan Hydrobromide 10mg; Also contains: Sodium benzoate, saccharin sodium, alcohol, sorbitol (32.76g/60mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.
||Do not use:
in children under 6 years
if tamper evident cap seal is broken or missing
if you are hypersensitive to any of the ingredients
With other antihistamines.
Do not use in children under 6 years old. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.
Caution: If symptoms persist for more than 48 hours, or are accompanied by a fever, rash or persistent headache, stop use and consult a doctor. These could be signs of a serious condition.
For additional information and warnings please refer to the carton.
Warning: Brompheniramine may cause drowsiness in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol. This product may cause sleeplessness.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or discontinue use and seek professional assistance immediately.
Store Below 25¬∫C
||Children 6 years to under 12 years - 5mL ; Adults and Children 12 years and over: 10mL; Every 4 hours as necessary, with a maximum of 6 doses in 24 hours.